# SDR SWAA2016071853993

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 64,317 hours, 51,088 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C310992
- Part serial: E1243
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, RAISED LANDING GEAR HANDLE AND NOSE WHEEL REMAINED EXTENDED.  RECYCLED GEAR AN ON NEXT ATTEMPT NOSE GEAR WAS UP AND LOCKED, NO LIGHTS.  R & R NOSE GEAR LOCK ACTUATOR IAW AMM.
